# SDR AALA202109246722

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737*
- Aircraft serial: 31236
- Aircraft time: 16,672 hours, 6,797 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D AFT LEFT DOOR WILL NOT PROPERLY FROM THE INSIDE. CLEAN AND LUBED LAVATORY DOOR KNOB OPERATIONS CHECKS GOOD PER AMM 25-40-00.
